# SDR SWAA2022092218947

- Difficulty date: June 15, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 24,599 hours, 11,090 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Defective
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANOMALY ON EXTERNAL FUSELAGE SKIN S-14L TO S-16L BS827 - BS887. MARKED. / [01] PERFORMED CLAD PENETRATION TEST IN SEVERAL LOCATIONS ON SKIN PANEL BS 727 TO 887 S-14L TO S-23L LISTED BELOW PER SRM51-10-07-0G-0 PARA. 5D-E  1) BS 807-827 S-16L TO S-17L 2) BS 807-827 S-17L TO S-18L 3) BS 827-847 S-14L TO S-15L 4) BS 827-847 S-15L TO S-16L 5) BS 847-867 S-14L TO S-15L 6) BS 847-867 S-15L TO S-16L 7) BS 847-867 S-16L TO S-17L 8) BS 867-887 S-15L TO S-16L 9) BS 867-887 S-16L TO S-17L  CLAD WAS NOT PENETRATED AT ANY OF THE LOCATIONS;[02] ADDITIONAL LOCATIONS TESTED FOR CLAD PENETRATION PER SRM 51-10-07-0G-0 PARA. 5 D-E  10) BS 767-787 S-20L TO S-21L 11) BS 767-787 S-21L TO S-22L 12) BS 787-807 S-20L TO S-21L  AGAIN CLAD WAS NOT PENETRATED AT THESE LOCATIONS;[03] INSPECTED ACTION 1;2;[07] SKIN PANEL TO BE REPLACED ON FAULT TTG8Q00DE55B;[08] VERIFIED CORRECTIVE ACTION 7
